# SDR ASAA11510338

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 4,514 hours, 1,505 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE LUBE 1EA FAN BLADE PLATFORM AND 24 FAN BLADE SHIMS REQUIRE REPLACEMENT.  1EA FAN BLADE PLATFORM MFG P/N 340 001 8YY 0 ARE INSTALLED 24EA FAN BLADE SHIMS MFG P/N 340 252 302 0 ARE INSTALLED ON NR 2 ENGINE.
